Hyponormal weighted shift operators and truncated complex moment problems
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 433-449
Printed September 1, 2006
Chunji Li
Northeastern University
Abstract : In this paper, we present some recent developments on hyponormal operator theory and truncated Curto-Fialkow and Embry complex moment problems.
Keywords : $k$-hyponormal, subnormal, backward extension problem, truncated complex moment problem
MSC numbers : 47A16, 47B37
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd